Alert archive / California / Wind Advisories in 2012
Wind Advisory 38, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Dec 20, 2012, 5:47 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2012, 5:47 AM PST (13:47 UTC)
- Expired
- Dec 20, 2012, 6:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
519 WWUS76 KHNX 201347 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 547 AM PST THU DEC 20 2012 CAZ092-201715- /O.NEW.KHNX.WI.Y.0038.121220T1347Z-121220T2000Z/ /O.CON.KHNX.FZ.W.0006.000000T0000Z-121220T1700Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 547 AM PST THU DEC 20 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE GRAPEVINE... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE GRAPEVINE...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * GUSTY WINDS: STRONG WINDS WILL CONTINUE UNTIL LATER THIS MORNING ALONG THE INTERSTATE 5 CORRIDOR FROM SOUTH OF BAKERSFIELD THROUGH THE GRAPEVINE PASS. EXPECT WIND GUSTS AROUND 50 MPH AT TIMES. * MORNING LOW TEMPERATURES: RANGING FROM 22 TO 28 DEGREES IN COLDEST RURAL AREAS...AND 29 TO 32 DEGREES IN URBAN AREAS. * IMPACTS: RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT FROST AND FREEZE SENSITIVE PLANTS AND ANIMALS. REMEMBER TO PROVIDE SHELTER FOR OUTDOOR PETS AS WELL...OR BRING THEM INSIDE. STRONG WINDS COULD CAUSE TRAVEL DIFFICULTIES THIS MORNING ALONG THE GRAPEVINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE PROTECTIVE MEASURES NOW. A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-201700- /O.CON.KHNX.FZ.W.0006.000000T0000Z-121220T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 547 AM PST THU DEC 20 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * OVERNIGHT LOW TEMPERATURES: RANGING FROM 22 TO 28 DEGREES IN COLDEST RURAL AREAS...AND 29 TO 32 DEGREES IN URBAN AREAS. * DURATIONS: AT OR BELOW 32 DEGREES OF 5 TO 10 HOURS...AND AT OR BELOW 28 DEGREES OF 1 TO 5 HOURS. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...LOS BANOS...COALINGA...MENDOTA * IMPACTS: RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT FROST AND FREEZE SENSITIVE PLANTS AND ANIMALS. REMEMBER TO PROVIDE SHELTER FOR OUTDOOR PETS AS WELL...OR BRING THEM INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE PROTECTIVE MEASURES NOW. && $$ CAZ095-201715- /O.NEW.KHNX.WI.Y.0038.121220T1347Z-121220T2000Z/ KERN COUNTY MOUNTAINS- 547 AM PST THU DEC 20 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE GRAPEVINE... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE GRAPEVINE...WHICH IS IN EFFECT UNTIL NOON PST TODAY. * GUSTY WINDS: STRONG WINDS WILL CONTINUE UNTIL LATER THIS MORNING ALONG THE INTERSTATE 5 CORRIDOR FROM SOUTH OF BAKERSFIELD THROUGH THE GRAPEVINE PASS. EXPECT WIND GUSTS UP TO 50 MPH AT TIMES. * LOCATIONS INCLUDE: GRAPEVINE...LEBEC. * IMPACTS: STRONG WINDS COULD CAUSE TRAVEL DIFFICULTIES THIS MORNING ALONG THE GRAPEVINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMB WEATHER.GOV/HANFORD
2 follow-up statements
942 WWUS76 KHNX 201659 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 859 AM PST THU DEC 20 2012 CAZ092-202000- /O.EXP.KHNX.FZ.W.0006.000000T0000Z-121220T1700Z/ /O.CON.KHNX.WI.Y.0038.000000T0000Z-121220T2000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 859 AM PST THU DEC 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE GRAPEVINE... ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * GUSTY WINDS: STRONG WINDS WILL CONTINUE UNTIL LATER THIS MORNING ALONG THE INTERSTATE 5 CORRIDOR FROM SOUTH OF BAKERSFIELD THROUGH THE GRAPEVINE PASS. EXPECT WIND GUSTS AROUND 50 MPH AT TIMES. * LOCATIONS INCLUDE: METTLER. * IMPACTS: STRONG WINDS COULD CAUSE TRAVEL DIFFICULTIES THIS MORNING ON INTERSTATE 5 NORTH OF THE GRAPEVINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-201800- /O.EXP.KHNX.FZ.W.0006.000000T0000Z-121220T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 859 AM PST THU DEC 20 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. TEMPERATURES HAVE RISEN ABOVE THE FREEZING MARK ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. THEREFORE...THE FREEZE WARNING THAT WAS IN EFFECT FOR THESE AREAS HAS BEEN ALLOWED TO EXPIRE. $$ CAZ095-202000- /O.CON.KHNX.WI.Y.0038.000000T0000Z-121220T2000Z/ KERN COUNTY MOUNTAINS- 859 AM PST THU DEC 20 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE GRAPEVINE... A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE KERN COUNTY MOUNTAINS. * GUSTY WINDS: STRONG WINDS WILL CONTINUE UNTIL LATER THIS MORNING ALONG THE INTERSTATE 5 CORRIDOR FROM SOUTH OF BAKERSFIELD THROUGH THE GRAPEVINE PASS. EXPECT WIND GUSTS UP TO 50 MPH AT TIMES. * LOCATIONS INCLUDE: GRAPEVINE...LEBEC. * IMPACTS: STRONG WINDS COULD CAUSE TRAVEL DIFFICULTIES THIS MORNING ALONG THE GRAPEVINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS WEATHER.GOV/HANFORD
325 WWUS76 KHNX 201947 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1147 AM PST THU DEC 20 2012 CAZ092-095-210200- /O.EXT.KHNX.WI.Y.0038.000000T0000Z-121221T0200Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS- 1147 AM PST THU DEC 20 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING FOR THE GRAPEVINE... THE WIND ADVISORY FOR THE GRAPEVINE IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING FOR THE GRAPEVINE. * GUSTY WINDS: STRONG WINDS WILL CONTINUE UNTIL LATER THIS AFTERNOON ALONG THE INTERSTATE 5 CORRIDOR FROM SOUTH OF BAKERSFIELD THROUGH THE GRAPEVINE PASS. EXPECT WIND GUSTS UP TO 55 MPH AT TIMES. * LOCATIONS INCLUDE: METTLER...GRAPEVINE...LEBEC * IMPACTS: STRONG WINDS COULD CAUSE TRAVEL DIFFICULTIES THIS AFTERNOON ALONG THE GRAPEVINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 20, 3:45 AM PST, 2 hours 2 minutes earlier.
Area forecast discussion, Dec 20, 3:45 AM PST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
345 AM PST THU DEC 20 2012
.SYNOPSIS...
A STRONG WINTER STORM WILL IMPACT CENTRAL CALIFORNIA BEGINNING
FRIDAY AFTERNOON AND CONTINUING THROUGH THE WEEKEND. HEAVY SNOW IN
THE SOUTHERN SIERRA WILL CAUSE TRAVEL DIFFICULTIES. PERIODS OF
VALLEY RAIN ARE ALSO EXPECTED. THE FORECAST FOR CHRISTMAS DAY IS DRY
AND COOL ACROSS THE REGION.
&&
.DISCUSSION...
COLD AND DRY CONDITIONS THIS MORNING ACROSS THE VALLEY. A FREEZE
WARNING REMAINS IN EFFECT AND TEMPS ARE ALREADY APPROACHING THE
FREEZING MARK IN FRESNO AND BAKERSFIELD.
MODELS HAVE COME INTO STRONG AGREEMENT REGARDING THE EVOLUTION OF
A STRONG WINTER STORM OVER THE UPCOMING WEEKEND. WHILE THERE
CONTINUES TO BE SOME MINOR TIMING DIFFERENCES, IT IS CLEAR THAT
THERE WILL BE A THREAT OF VERY HEAVY SNOW IN THE SOUTHERN SIERRA.
IN AGREEMENT WITH NWS SACRAMENTO AND RENO, WE HAVE UPGRADED THE
WINTER STORM WATCH TO A WARNING. HAVE ALSO EXTENDED THE WARNING
THROUGH SUNDAY NIGHT. WHILE THE FIRST WAVE OF PRECIPITATION WILL
HAVE THE POTENTIAL TO BE PLENTY STRONG IN THE SOUTHERN
SIERRA...THE SECONDARY TROUGH COMES IN NEGATIVELY TILTED LATE
SUNDAY AND LOOKS TO BRING A SHORT BUT INTENSE PERIOD OF
PRECIPITATION WITH A SIGNIFICANT ASSOCIATED MOISTURE FETCH.
WINDS WILL BECOME GUSTY ON SATURDAY IN THE VALLEY AND A WIND
ADVISORY MAY BE NEEDED...ESPECIALLY ALONG THE I-5 CORRIDOR. WINDS
WILL PICK UP IN THE KERN COUNTY MOUNTAINS AND DESERT SUNDAY NIGHT
AND INTO MONDAY AS THE TROUGH FINALLY PUSHES THROUGH.
ON MONDAY A COOL AND UNSTABLE AIRMASS WILL BRING SCATTERED
SHOWERS TO MOST OF THE AREA...INCLUDING KERN COUNTY...WITH LOWER
SNOW LEVELS POSSIBLY NEARING PASS LEVEL IN KERN COUNTY...ALTHOUGH
PRECIP AMOUNTS WILL GENERALLY BE LIGHT.
AFTER MONDAY...STRONG SHORTWAVE RIDGING ENSUES. THERE COULD BE
CONTINUED STRONG WINDS IN KERN COUNTY AS THE RIDGE BUILDS IN
MONDAY NIGHT AND TUESDAY. THEN CONDITIONS WILL BECOME QUIET IF
ONLY FOR A SHORT PERIOD OF TIME. BY WEDNESDAY NIGHT AND THURSDAY
THERE WILL BE THE POTENTIAL FOR ANOTHER STORM TO IMPACT CENTRAL
CALIFORNIA.
&&
.AVIATION...LOCAL MVFR IN MIST AND HAZE IN THE SAN JOAQUIN VALLEY
UNTIL 17Z THURSDAY. LOWERING CEILINGS OVER THE SOUTHERN SIERRA
AROUND YOSEMITE AFTER 06Z FRIDAY. OTHERWISE...VFR CONDITIONS IN THE
CENTRAL CALIFORNIA INTERIOR THROUGH 12Z FRIDAY.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 12-20 70:2005 35:1908 53:1969 24:1897
KFAT 12-21 71:1955 34:1998 54:1964 23:1897
KFAT 12-22 70:1964 35:1998 57:1955 19:1990
KBFL 12-20 76:1944 35:1908 54:1964 26:1928
KBFL 12-21 78:1919 36:1998 59:1977 23:1905
KBFL 12-22 76:2005 34:1998 56:1977 20:1990
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 4 PM FRIDAY TO 4 AM PST MONDAY ABOVE
5000 FEET FOR THE CAZ096.
FREEZE WARNING UNTIL 9 AM PST THIS MORNING CAZ089>092.
&&
PUBLIC...BROTHERTON
AVN/FW...DCH
SYNOPSIS...BROTHERTON
WEATHER.GOV/HANFORDHazardous weather outlook, Dec 20, 5:17 AM PST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 517 AM PST THU DEC 20 2012 CAZ093>095-097>099-211330- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 517 AM PST THU DEC 20 2012 ...UNSETTLED WEATHER THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SIERRA NEVADA FOOTHILLS FROM MARIPOSA TO TULARE COUNTIES...THE TULARE COUNTY MOUNTAINS AND THE KERN COUNTY MOUNTAIN AND DESERT AREAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSETTLED WEATHER...INCLUDING RAIN AND HIGHER ELEVATION SNOW...WILL RETURN FRIDAY AFTERNOON AND SPREAD SOUTHWARD FRIDAY NIGHT AND SATURDAY. CHANCES FOR PRECIPITATION WILL CONTINUE THROUGH MONDAY AS ADDITIONAL WEATHER SYSTEMS IMPACT THE REGION. FOR MORE INFORMATION...REFER TO THE SPECIAL WEATHER STATEMENT...OR /SFOSPSHNX/. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089>092-211330- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 517 AM PST THU DEC 20 2012 ...FREEZE WARNING THIS MORNING... ...UNSETTLED WEATHER STARTING FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. REFER TO THE LATEST NON-PRECIPITATION STATEMENT...OR /SFONPWHNX/...FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSETTLED WEATHER WILL RETURN FRIDAY AND SPREAD SOUTHWARD FRIDAY NIGHT AND SATURDAY. CHANCES FOR PRECIPITATION WILL CONTINUE THROUGH MONDAY AS ADDITIONAL WEATHER SYSTEMS IMPACT THE REGION. FOR MORE INFORMATION...REFER TO THE SPECIAL WEATHER STATEMENT...OR /SFOSPSHNX/. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ096-211330- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 517 AM PST THU DEC 20 2012 ...WINTER STORM WARNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET FROM FRIDAY EVENING THROUGH SUNDAY NIGHT. FOR DETAILS PLEASE SEE THE LATEST WINTER WEATHER MESSAGE /SFOWSWHNX/. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. JMB
In the hours before
Special weather statement, Dec 20, 4:46 AM PST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 446 AM PST THU DEC 20 2012 CAZ089>094-202200- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 446 AM PST THU DEC 20 2012 ...WINTER STORM TO IMPACT THE REGION THIS WEEKEND... A STRONG WINTER STORM WILL IMPACT THE REGION BEGINNING FRIDAY. RAIN WILL OVERSPREAD THE VALLEY FRIDAY NIGHT AND CONTINUE AT TIMES OVER THE WEEKEND. TOTAL RAINFALL AMOUNTS THROUGH THE WEEKEND WILL RANGE BETWEEN ONE-HALF TO ONE INCH IN THE VALLEY AND 1 TO 2 INCHES IN THE FOOTHILLS. IT WILL ALSO BE BLUSTERY WITH STRONG WINDS POSSIBLE ON SATURDAY. THE STRONGEST WINDS WILL OCCUR ALONG THE WEST SIDE OF THE VALLEY WITH GUSTS OF 40 TO 50 MPH POSSIBLE. GUSTY WINDS COULD MAKE FOR DIFFICULT TRAVEL ALONG THE INTERSTATE 5 CORRIDOR. CAZ097-202200- TULARE COUNTY MOUNTAINS- 446 AM PST THU DEC 20 2012 ...WINTER STORM TO IMPACT THE REGION THIS WEEKEND... A STRONG WINTER STORM WILL IMPACT THE REGION BEGINNING FRIDAY. SNOW WILL DEVELOP ACROSS THE TULARE COUNTY MOUNTAINS BY SATURDAY MORNING AND CONTINUE AT TIMES THROUGH THE WEEKEND. TOTAL SNOWFALL AMOUNTS WILL RANGE BETWEEN 6 INCHES AND 2 FEET. TRAVEL THROUGH THE MOUNTAINS WILL BE DIFFICULT, IF NOT IMPOSSIBLE, THIS WEEKEND. CAZ095-098-099-202200- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 446 AM PST THU DEC 20 2012 ...WINTER STORM TO IMPACT THE REGION THIS WEEKEND... A STRONG WINTER STORM WILL MOVE INTO CENTRAL CALIFORNIA ON FRIDAY. MOUNTAIN SNOW SHOWERS WILL BE LIKELY SATURDAY THROUGH MONDAY WITH SEVERAL INCHES OF SNOW POSSIBLE ABOVE 6000 FEET. ON MONDAY SOME LIGHT SNOW WILL BE POSSIBLE NEAR PASS LEVEL. ANY RAINFALL IN THE WESTERN MOJAVE DESERT WILL BE RELATIVELY LIGHT. HOWEVER, STRONG WINDS ARE LIKELY SUNDAY NIGHT AND INTO MONDAY...WITH GUSTS OF 50 TO 60 MPH POSSIBLE. SNOW IN THE MOUNTAINS COULD CAUSE HAZARDOUS TRAVEL CONDITIONS. STRONG WINDS THROUGH AND BELOW THE PASSES COULD MAKE FOR DIFFICULT TRAVEL. JMB WEB PAGE...WEATHER.GOV/HANFORD TWITTER...@NWSHANFORD FACEBOOK...US NATIONAL WEATHER SERVICE HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 3:52 AM PST | Winter Storm Warning | HNX | 4 days |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.